# SDR P5CA9800940

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 PYLON RIGHT SAILPLANE DOOR PRESSURE RELIEF PANEL INNER SKIN IS CHAFED THROUGH.  REPAIRED IAW SRM 51-40-06 AND 51-30-02.
